Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 67, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 29, 2011, 11:17 AM CDT for Bureau County, Putnam County, Illinois. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2011, 11:17 AM CDT (16:17 UTC)
- Expired
- May 29, 2011, 12:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Bureau County, IL, Putnam County, IL
The radar
The Quad Cities radar (KDVN), 107 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 11:40 AM CDT | TSTM WND DMG | Granville, IL | TREES AND POWER LINES DOWN. |
| May 29, 11:40 AM CDT | TSTM WND GST 75 | Granville, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 8:53 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 4.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
184
WUUS53 KDVN 291617
SVRDVN
ILC011-155-291715-
/O.NEW.KDVN.SV.W.0067.110529T1617Z-110529T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1117 AM CDT SUN MAY 29 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
PUTNAM COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 1215 PM CDT.
* AT 1114 AM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE
LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM 17 MILES WEST OF
WALNUT TO BUDA TO 15 MILES SOUTH OF BUDA...OR ALONG A LINE
EXTENDING FROM 17 MILES SOUTH OF MORRISON TO 13 MILES EAST OF
KEWANEE TO 15 MILES SOUTHEAST OF KEWANEE...AND MOVING EAST AT 50
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WYANET...TISKILWA...PRINCETON...HENNEPIN...DEPUE...GRANVILLE...MC
NABB...SPRING VALLEY...LADD...DALZELL AND LA MOILLE.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 41 AND
72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.
&&
LAT...LON 4110 8916 4110 8935 4111 8936 4112 8934
4114 8934 4115 8963 4123 8964 4123 8977
4158 8977 4159 8931 4158 8916 4115 8915
TIME...MOT...LOC 1617Z 271DEG 44KT 4156 8986 4130 8964
4111 8966
WIND...HAIL 70MPH 1.00IN
$$
ERVIN4 follow-up statements
194
WWUS53 KDVN 291635
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1135 AM CDT SUN MAY 29 2011
ILC011-155-291715-
/O.CON.KDVN.SV.W.0067.000000T0000Z-110529T1715Z/
PUTNAM IL-BUREAU IL-
1135 AM CDT SUN MAY 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR BUREAU AND PUTNAM COUNTIES...
AT 1131 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...AND QUARTER SIZE
HAIL. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A LINE EXTENDING
FROM NORMANDY TO BUREAU TO 6 MILES SOUTH OF PUTNAM...OR ALONG A LINE
EXTENDING FROM 15 MILES NORTHWEST OF PRINCETON TO HENNEPIN TO
LACON...MOVING EAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COAL
HOLLOW...KASBEER...DOVER...FLORID...DEPUE...OHIO...MALDEN...MARK...
HOLLOWAYVILLE...GRANVILLE...SEATONVILLE...OTTVILLE...MC NABB...
ZEARING...SPRING VALLEY AIRPORT...STANDARD...MAGNOLIA...SPRING
VALLEY...VAN ORIN...LADD...DALZELL...ARLINGTON...CHERRY AND LA
MOILLE.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 41 AND
72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND
NORTHEAST MISSOURI.
&&
LAT...LON 4110 8916 4110 8935 4111 8936 4112 8934
4114 8934 4115 8963 4123 8964 4123 8977
4158 8977 4159 8931 4158 8916 4115 8915
TIME...MOT...LOC 1635Z 271DEG 44KT 4155 8956 4129 8935
4110 8937
WIND...HAIL 70MPH 1.00IN
$$
ERVIN552
WWUS53 KDVN 291639
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1139 AM CDT SUN MAY 29 2011
ILC011-155-291715-
/O.CON.KDVN.SV.W.0067.000000T0000Z-110529T1715Z/
PUTNAM IL-BUREAU IL-
1139 AM CDT SUN MAY 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR EASTERN BUREAU AND PUTNAM COUNTIES...
AT 1135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...AND QUARTER SIZE HAIL. THESE
STORMS WERE LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM WALNUT
TO BUREAU TO 6 MILES SOUTH OF PUTNAM...OR ALONG A LINE EXTENDING FROM
12 MILES NORTH OF PRINCETON TO HENNEPIN TO LACON...MOVING EAST AT 50
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARK...
HOLLOWAYVILLE...GRANVILLE...SEATONVILLE...OTTVILLE...MC NABB...
ZEARING...STANDARD...SPRING VALLEY AIRPORT...MAGNOLIA...SPRING
VALLEY...VAN ORIN...LADD...DALZELL...ARLINGTON...CHERRY AND LA
MOILLE.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 50 AND
72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND
NORTHEAST MISSOURI.
&&
LAT...LON 4110 8916 4110 8935 4111 8936 4112 8934
4114 8934 4115 8963 4126 8954 4133 8957
4158 8968 4159 8931 4158 8916 4115 8915
TIME...MOT...LOC 1639Z 271DEG 44KT 4154 8949 4128 8928
4109 8931
WIND...HAIL 70MPH 1.00IN
$$
ERVIN307
WWUS53 KDVN 291656
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1156 AM CDT SUN MAY 29 2011
ILC011-155-291715-
/O.CON.KDVN.SV.W.0067.000000T0000Z-110529T1715Z/
PUTNAM IL-BUREAU IL-
1156 AM CDT SUN MAY 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHEASTERN BUREAU AND EASTERN PUTNAM COUNTIES...
AT 1152 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE
LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM LA MOILLE TO 6
MILES EAST OF STANDARD TO MAGNOLIA...OR ALONG A LINE EXTENDING FROM 8
MILES WEST OF MENDOTA TO OGLESBY TO 15 MILES SOUTH OF OGLESBY...
MOVING EAST AT 50 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY FOR THE NEXT FEW MINUTES BEFORE
COMPLETELY MOVING EAST INTO LA SALLE COUNTY LINE.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 68 AND
72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND
NORTHEAST MISSOURI.
&&
LAT...LON 4110 8916 4110 8935 4111 8936 4111 8935
4112 8934 4114 8934 4127 8926 4139 8927
4158 8942 4159 8931 4158 8916 4115 8915
TIME...MOT...LOC 1655Z 271DEG 44KT 4153 8923 4127 8902
4108 8905
WIND...HAIL 60MPH 1.00IN
$$
ERVIN739
WWUS53 KDVN 291700
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1200 PM CDT SUN MAY 29 2011
ILC011-155-291710-
/O.CAN.KDVN.SV.W.0067.000000T0000Z-110529T1715Z/
PUTNAM IL-BUREAU IL-
1200 PM CDT SUN MAY 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUREAU AND
EASTERN PUTNAM COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER
HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND
NORTHEAST MISSOURI.
LAT...LON 4110 8916 4110 8935 4111 8936 4111 8935
4112 8934 4114 8934 4127 8926 4139 8927
4158 8942 4159 8931 4158 8916 4115 8915
TIME...MOT...LOC 1700Z 271DEG 44KT 4152 8914 4126 8894
4107 8897
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 5:55 AM CDT, 5 hours 22 minutes earlier.
Area forecast discussion, May 29, 5:55 AM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
555 AM CDT SUN MAY 29 2011
.UPDATE...
FOG HAS CONTINUED TO EXPAND AND THICKEN. WITH WIDESPREAD VISBYS
AT OR BELOW 1/4SM...HAVE ISSUED A DENSE FOG ADVISORY OVER ALL BUT
THE FAR SOUTH TO SOUTHWEST TIER OF COUNTIES RUNNING TIL 9 AM.
OTHERWISE...MONITORING LARGE AREA OF SCATTERED THUNDERSTORMS
ACROSS SOUTHEAST NEB AND SW IA OCCURRING ON EDGE OF STEEPER MID
LEVEL LAPSE RATES AND NOSE OF 50 KT JET AT 850 MB. THESE HAVE
SHOWN A TREND OF BECOMING BETTER ORGANIZED...FROM INITIAL NUMEROUS
SCATTERED CELLS IN IN SE NEB...INTO MORE OF A MCS OVER THE PAST
HOUR. AT THE PRESENT RATE...THUNDERSTORMS SHOULD REACH THE
WESTERN AND SW FORECAST AREA COUNTIES AROUND 730 AM.
&&
.AVIATION...
VLIFR CONDITIONS HAVE BECOME WIDESPREAD. AT 10Z ALL TAF SITES WERE
BOTTOMING OUT AT 1/4SM AND VV001. THESE CONDITIONS WILL ONLY
SLOWLY IMPROVE OVER THE NEXT SEVERAL HOURS. AT THE SAME
TIME...A COMPLEX OF THUNDERSTORMS OVER SW AND CENTRAL IA WILL
OVERSPREAD THE AREA. MORE PRECISE TIMING OF THUNDERSTORMS WILL BE
OUT IN 12Z FORECASTS. OVERALL TRENDS WITH TIMING OF THE ADVANCING
WARM FRONT SUGGEST CONDITIONS WILL IMPROVE TO IFR ROUGHLY BY
18Z...THEN MVFR BY MID TO LATE AFTERNOON. VFR CONDITIONS WILL THEN
PREVAIL TONIGHT INTO MONDAY MORNING WITH SURFACE WINDS BECOMING
SOUTH AROUND 10 TO 15KTS.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR BENTON-
BUCHANAN-CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-
IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-
MUSCATINE-SCOTT-WASHINGTON.
IL...DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR BUREAU-
CARROLL-HENDERSON-HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK
ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...NONE.
&&
SHEETSHazardous weather outlook, May 29, 4:41 AM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 441 AM CDT SUN MAY 29 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-300945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 441 AM CDT SUN MAY 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT DENSE FOG WITH VISIBILITIES BELOW A QUARTER MILE AT TIMES WILL AFFECT PORTIONS OF EASTERN IOWA AND NORTHWEST ILLINOIS UNTIL MID MORNING. THUNDERSTORMS ARE LIKELY TODAY AS A WARM FRONT LIFTS NORTH THROUGH THE REGION AND THE STORM PREDICTION CENTER HAS PLACED A SLIGHT RISK FOR SEVERE STORMS ACROSS THE ENTIRE OUTLOOK AREA. SCATTERED THUNDERSTORMS ARE EXPECTED TO OVERSPREAD THE AREA EARLY THIS MORNING. THE PRIMARY RISK FROM THESE STORMS WILL BE LARGE HAIL AND HEAVY DOWNPOURS. ADDITIONAL STORMS WILL BE POSSIBLE FROM LATE MORNING THROUGH THE AFTERNOON...MAINLY NORTH OF A LINE FROM FAIRFIELD TO MONMOUTH. SOME OF THESE STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAT INDEX VALUES OF 90 TO 95 DEGREES ARE LIKELY ACROSS MUCH OF THE OUTLOOK AREA ON MONDAY. IN ADDITION... WINDY CONDITIONS ARE LIKELY MONDAY AFTERNOON. A FEW LOCATIONS WEST OF THE MISSISSIPPI RIVER COULD SEE WINDS SUSTAINED FROM THE SOUTH AT NEAR 30 MPH AT TIMES... WITH GUSTS TO AROUND 40 MPH POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS LATE MONDAY NIGHT AND TUESDAY WITH THE PASSAGE OF A WEAK COLD FRONT. THE THREAT FOR SEVERE WEATHER APPEARS LOW AT THIS TIME. PERIODIC CHANCES OF THUNDERSTORMS WILL RETURN THE LATTER HALF OF THE WEEK INTO NEXT WEEKEND. IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. SHEETS/MCCLURE
In the hours before
Local storm report, May 29, 11:00 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1100 AM CDT SUN MAY 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM HEAVY RAIN 1 N KEOSAUQUA 40.75N 91.96W
05/29/2011 M0.54 INCH VAN BUREN IA TRAINED SPOTTER
RAIN HAS TAPERED OFF
1038 AM TSTM WND GST MOLINE 41.49N 90.49W
05/29/2011 M53 MPH ROCK ISLAND IL ASOS
1059 AM HEAVY RAIN 3 NNW ANNAWAN 41.44N 89.93W
05/29/2011 M1.90 INCH HENRY IL TRAINED SPOTTER
RAINFALL IN PAST HOUR
&&
TASLocal storm report, May 29, 11:04 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1104 AM CDT SUN MAY 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND DMG 3 SSW ROCK ISLAND 41.44N 90.59W
05/29/2011 ROCK ISLAND IL TRAINED SPOTTER
WIND PICKED UP A TRAMPOLINE, BLEW IT ACROSS STREET THEN
IT CRASHED INTO NEIGHBORS HOUSE
&&
TASLocal storm report, May 29, 11:06 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1106 AM CDT SUN MAY 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM HAIL NNE DALLAS CITY 40.64N 91.16W
05/29/2011 M1.00 INCH HENDERSON IL TRAINED SPOTTER
&&
HAASELocal storm report, May 29, 11:08 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1108 AM CDT SUN MAY 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD ALPHA 41.19N 90.38W
05/29/2011 HENRY IL TRAINED SPOTTER
WATER FLOWING ACROSS OXFORD ROAD IN ALPHA.
&&
HAASELocal storm report, May 29, 11:09 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1109 AM CDT SUN MAY 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND DMG ROCK ISLAND 41.48N 90.58W
05/29/2011 ROCK ISLAND IL TRAINED SPOTTER
TIME ESTIMATED LARGE TREE DOWNED AND BLOCKING 18TH AVE IN
ROCK ISLAND
&&
TASLocal storm report, May 29, 11:14 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1114 AM CDT SUN MAY 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 AM TSTM WND GST ERIE 41.66N 90.08W
05/29/2011 E60 MPH WHITESIDE IL TRAINED SPOTTER
TORRENTIAL RAIN AND PEA HAIL ALSO
&&
ERVINThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 5:05 AM CDT | Dense Fog Advisory | DVN | Bureau, Carroll, Henderson, Henry, Jo Daviess, Mercer and 5 more | 4 hr |
| May 29, 9:55 AM CDT | Severe Thunderstorm Warning | DVN | Hancock | 65 min |
| May 29, 9:58 AM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer, Rock Island, Warren | 62 min |
| May 29, 10:12 AM CDT | Flash Flood Warning | DVN | Bureau, Henry, Mercer | 4 hr |
| May 29, 10:15 AM CDT | Severe Thunderstorm Warning | DVN | Henderson, Warren | 60 min |
| May 29, 10:33 AM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Mercer, Rock Island, Whiteside | 57 min |
| May 29, 10:54 AM CDT | Severe Thunderstorm Warning | DVN | Carroll, Rock Island, Whiteside | 66 min |
| May 29, 11:03 AM CDT | Severe Thunderstorm Warning | DVN | Hancock, McDonough, Warren | 34 min |
| May 29, 2:38 PM CDT | River Flood Warning | DVN | Henry, Rock Island | 4 days |
| May 29, 2:38 PM CDT | River Flood Warning | DVN | Henry, Rock Island | 51 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.